# SDR AALA202304254298

- Difficulty date: April 14, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N867NN
- Make and model: Boeing 737823
- Aircraft serial: 40762
- Aircraft time: 35,417 hours, 14,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: UNSPECIFIED DAMAGE TO FLOOR INTERCOSTAL LOCATED FROM BS 947 TO BS 967 AT RBL 24. INTERCOSTAL WAS DAMAGED DURING REMOVAL TO FACILITATE OTHER MAINTENANCE. REPLACED INTERCOSTAL PER AARD 51-00-05-1.
